MathSciNet Relay Station
MathSciNet bibliographic data
MR2239076 (2007d:57004) 57M12 (05C30)
Zheng, Hao Realizability of branched coverings of $S\sp 2$. Topology Appl. 153 (2006), no. 12, 2124–2134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement